Some exact blowup solutions to the pressureless Euler equations in Rᴺ

Research output: Contribution to journalArticle

10 Citations (Scopus)
Original languageEnglish
Pages (from-to)2993-2998
JournalCommunications in Nonlinear Science and Numerical Simulation
Volume16
Issue number8
DOIs
Publication statusPublished - 2011

Citation

Yuen, M. (2011). Some exact blowup solutions to the pressureless Euler equations in Rᴺ. Communications in Nonlinear Science and Numerical Simulation, 16(8), 2993-2998. doi: 10.1016/j.cnsns.2010.10.021

Keywords

  • Pressureless gas
  • Euler equations
  • Simple cosmology model
  • Exact solutions
  • Non-radial symmetry
  • Navier–Stokes equations
  • Collapsing
  • Free boundary
  • Approximation of solutions